# SDR HEEA062860

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 206331120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT CABIN STEPS CORRODED BEYOND LIMITS.
